# SDR 200418

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 37,743 hours, 60,304 cycles
- Engine: Pwa PW120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP SELECTION, RED NOSE GEAR LIGHT ILLUMINATED AND GEAR HANDLE ILLUMINATED AND STARTED FLASHING ON AND OFF. NO OTHER CAUTION LIGHTS ILLUMINATED.  (MECHANIC) INSPECTED AND CLEANED NOSE GEAR PROXIMITY SENSOR AND PERFORMED TEST PROCEDURE IAW MM 62-61-00 PG. 202 SECTION D.  NO DEFECT NOTED.
